Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from plaque psoriasis. Having acidity, constipation and piles. Allergic to extreme heat and cold conditions. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
My height is 5ft 6 inches,weight 78 kilos, age 41 years.I am suffering from plaque psoriasis and I have problems of acidity , constipation and piles.I am allergic to extreme heat and cold conditions, like excessive sweet my blood test reports are normal, have uric acid level at 6.8
Posted Fri, 27 Sep 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 56 minutes later
Thanks for the query.
Brief answer...Please let me know the test reports of the investigations you got done.
Detailed answer...Before answering your question I need to ask certain questions from you so that I am able to answer you properly.
Please let me know the reports of all the tests you have got done.
Have you been tested for thyroid function tests and diabetes ?
Have you consulted any doctor?
What are the medications being taken by you?
Do you smoke,take alcohol or any substance of abuse?
Waiting for your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor